# SDR UPS06447925

- Difficulty date: August 15, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 65B112657
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NWW LT AFT CORNER BS 400 S44L INTERNAL SPLICE PLATE FOUND CRACK FROM FWD EDGE AND RUNNING AFT UNDERNEATH BH CHORD, CRACK LENGTH 3/4".  NWW LT AFT CORNER BS400 STR 44L INTERNAL SPLICE PLATE REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
